Cookies?
Library Header Image
LSE Research Online LSE Library Services

Topological stable rank of E′(R)

Sasane, Amol (2020) Topological stable rank of E′(R). Mathematische Zeitschrift, 296 (1-2). 313 - 323. ISSN 0025-5874

[img] Text (Sasane_topological-stable-rank--published) - Published Version
Available under License Creative Commons Attribution.

Download (283kB)

Identification Number: 10.1007/s00209-019-02418-2

Abstract

The set E ′(R) of all compactly supported distributions, with the operations of addition, convolution, multiplication by complex scalars, and with the strong dual topology is a topological algebra. In this article, it is shown that the topological stable rank of E ′(R) is 2.

Item Type: Article
Official URL: https://www.springer.com/journal/209
Additional Information: © 2019 The Author
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 07 Oct 2019 12:24
Last Modified: 20 Oct 2021 00:59
URI: http://eprints.lse.ac.uk/id/eprint/101886

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics